RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 17, Issue 6  


Expository Surveys
Averaging of periodic elliptic differential operators with the account of a corrector
M. Sh. Birman, T. A. Suslina
1

Research Papers
Isogeny classes of formal groups over complete discrete valuation fields with an arbitrary residue field
M. V. Bondarko
105
Averaging of an elliptic system under condensing perforation of a domain
S. A. Nazarov, A. S. Slutskij
125
Antimonotone and $P$-exact quadratic forms, and representations of partially ordered sets
L. A. Nazarova, A. V. Roiter, M. N. Smirnova
161
On the value distribution for $L(1,\mathrm{sym}^2f)$
O. M. Fomenko
184
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019